MAUDE Adverse Event Report: VYAIRE MEDICAL, INC INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number KIT,SIPAP,IF,PLUS,AUX,MDISS,ENGLISH
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, vyaire medical requested additional information regarding the nature of the issue and if any patient involvement occurred.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
 
Event or Problem Description
It was reported to vyaire medical that the sipap ventilator is not working correctly and makes noise.Furthermore, there was no information regarding patient associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: the vyaire failure analysis laboratory received the suspect component and performed a failure investigation.Vyaire received the kit,sipap,if,plus,aux,mdiss,english and visually inspected the uut (unit under test) assembly, there was no visible defect, contamination, or damaged.The uut was powered on user mode, warmed up for 30 minutes, performed chapter 6-operational setup.The uut passed user verification test.The uut was moved to the production floor, installed into sipap final test system which also passed.The reported complaint was not confirmed or duplicated.The uut was tested and was found to be functioning as intended.

Brand Name
INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key17976520
Report Number2021710-2023-18301
Device Sequence Number11389167
Product Code CBK
UDI-Device Identifier10846446063486
UDI-Public(01)10846446063486
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKIT,SIPAP,IF,PLUS,AUX,MDISS,ENGLISH
Device Catalogue Number27416-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer10/16/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown